Doctor insights on:
Steroids Shot Side Effects
Im 17 f got steroid shot for iliopsoas tendonitis 5 weeks ago. 35% better. Still can't sit comfortably. Should i consider a 2nd shot? Any side effects?
No: All powerful medications have side effects.Get a more detailed answer ›
Absolutely!: Lower your immune system, defense against infection, affect your metabolism, alter your hormones in many ways, alter response to physical stress, and other repercussions that you may find out later in life. I included few linkes for more reading: http://www.Mayoclinic.Com/health/steroids/hq01431 http://www.Hss.Edu/conditions_steroid-side-effects-how-to-reduce-corticosteroid-side-effects.Asp. ...Read more
Variable: Medications such as steroids have a variable time to produce the desired effect, depending on dose, route of administration and metabolism. For example, steroids are rapidly in the blood circulation when injected, but might take hours when taken in an oral form. Topical steroids also start working within minutes. The degree of inflammation also influences time to observe changes. ...Read more
- Talk to a doctor live online for free
- Steroid shot side effects
- Cortisone steroid shot side effects
- Allergy steroid shot side effects
- Ask a doctor a question free online
- Side effects of steroid shots
- What are the side effects of cortisone shots for mortons neuroma?
- Gonorrhea shot side effects
- Do small doses of anabolic steroids have no noticeable side effects?
- Talk to a pharmacologist online for free